# SDR UPS08851538

- Difficulty date: December 30, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 2 EA CREASED DENTS ON UPPER OUTBD SURFACE OF LT ELEVATOR.  CUT OUT DAMAGE AT LT ELEVATOR STA XE 219 IAW SRM 55-02-01-0 FIG 008.  FABRICATED AND INSTALLED SKIN SPLICE REPAIR AT LT ELEV UPPER SURFACE AT STA XE 219 IAW SRM 55-02-01.
